MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number GBX500S15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer became aware of an allegation that an end user has passed away while using a dreamstation auto cpap.There is no allegation that the device contributed to the death.No other clinical information or medical interventions were reported.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
H3 other text : the device has not yet been returned to the manufacturer.
 
Additional Manufacturer Narrative
The manufacturer was previously became aware of an allegation that an end user has passed away while using a dreamstation auto cpap.There is no allegation that the device contributed to the death.No other clinical information or medical interventions were reported.The updated describe event or problem will be: the device was returned to an authorized service center for evaluation.The device was visually inspected.During the evaluation, the service center founds no faults and the device passed all tests.In box d: product udi, device serviced by 3rdp?, device available for eval?, device available for eval?, date returned to mfg are updated in this follow-up.In box g: date received by mfg is updated in this follow-up.In box h: device avail.For eval? (rfb), device evaluated by mfg?, evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid are updated in this follow-up.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key18620766
Report Number2518422-2024-05186
Device Sequence Number12611987
Product Code BZD
UDI-Device Identifier00606959023222
UDI-Public(01)00606959023222
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGBX500S15
Device Catalogue NumberGBX500S15
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date11/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown